Kounis syndrome is likely culprit of coronary vasospasm induced by capecitabine.
Аннотация
Capecitabine administration has been associated with various allergic reactions including acneiform skin rash, linchenoid photosensitive eruption, exudative non healing scalp, skin reactions, pyogenic granuloma, subacute cutaneous systemic lupus erythematosus, exudative hyponychia dermatitis, and hand-foot syndrome. A patient who developed ventricular fibrillation following capecitabine-induced coronary vasospasm and necessitating cardioverter-defibrillator implantation was published recently in.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.